Large deviations for invariant measures of general stochastic reaction-diffusion systems

Cerrai S, Röckner M (2003)
Comptes Rendus Mathematique 337(9): 597-602.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Abstract / Bemerkung
In this paper we prove a large deviations principle for the invariant measures of a class of reaction-diffusion systems in, bounded domains of R-d,R- d greater than or equal to 1, perturbed by a noise of multiplicative type. We consider reaction terms which are not Lipschitz-continuous and diffusion coefficients in front of the noise which are not bounded and may be degenerate. (C) 2003 Academie des sciences. Published by Editions scientitiques et medicales Elsevier SAS. All rights reserved.
Erscheinungsjahr
Zeitschriftentitel
Comptes Rendus Mathematique
Band
337
Ausgabe
9
Seite(n)
597-602
ISSN
PUB-ID

Zitieren

Cerrai S, Röckner M. Large deviations for invariant measures of general stochastic reaction-diffusion systems. Comptes Rendus Mathematique. 2003;337(9):597-602.
Cerrai, S., & Röckner, M. (2003). Large deviations for invariant measures of general stochastic reaction-diffusion systems. Comptes Rendus Mathematique, 337(9), 597-602. doi:10.1016/j.crma.2003.09.015
Cerrai, S., and Röckner, M. (2003). Large deviations for invariant measures of general stochastic reaction-diffusion systems. Comptes Rendus Mathematique 337, 597-602.
Cerrai, S., & Röckner, M., 2003. Large deviations for invariant measures of general stochastic reaction-diffusion systems. Comptes Rendus Mathematique, 337(9), p 597-602.
S. Cerrai and M. Röckner, “Large deviations for invariant measures of general stochastic reaction-diffusion systems”, Comptes Rendus Mathematique, vol. 337, 2003, pp. 597-602.
Cerrai, S., Röckner, M.: Large deviations for invariant measures of general stochastic reaction-diffusion systems. Comptes Rendus Mathematique. 337, 597-602 (2003).
Cerrai, Sandra, and Röckner, Michael. “Large deviations for invariant measures of general stochastic reaction-diffusion systems”. Comptes Rendus Mathematique 337.9 (2003): 597-602.